# SDR U5QA201708290084

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N24GU
- Make and model: Lear 60LEAR
- Aircraft serial: 018
- Aircraft time: 9,054 hours, 7,927 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING MX CHECK FLIGHT FROM FXE, RETURN TO FXE - PILOT REPORTS UNABLE TO RETRACT LANDING GEARS AFTER TAKEOFF. FERRIED ACFT FROM FXE TO OPF WHERE MX PERFORMED F/T OF LANDING GEAR CONTROL PANEL IAW AMM 32-30-06. OPS CHECK GOOD, NO DEFECTS NOTED.  ACFT THEN FLEW ANOTHER MX CHECK FLIGHT WHICH WAS SUCCESSFUL.
